# SDR ASAA2018012523299

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,652 hours, 8,102 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT COMES ON WITH RECALL,  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.   ACCOMPLISHED A PACK, ZONE TEMP CONTROL BITE,  CLEARED.   CONTROL CABIN TRIM VALVE FAULT.  TEST PASSED.  GROUND VERIFICATION SUCCESSFUL.
